Alert archive / Massachusetts / Frost Advisories in 2016

Frost Advisory 8, NWS Boston/Norton, MA

September 24, 2016Franklin County, Hampshire County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Sep 24, 2016, 3:58 AM EDT for Franklin County, Hampshire County, Worcester County, Massachusetts. It took effect at Sep 25, 2016, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2016, 3:58 AM EDT (07:58 UTC)
In effect from
Sep 25, 2016, 2:00 AM EDT
Expired
Sep 25, 2016, 8:00 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 116 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3289 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WWUS71 KBOX 240758
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
358 AM EDT SAT SEP 24 2016

MAZ002-003-241600-
/O.NEW.KBOX.FR.Y.0008.160925T0600Z-160925T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE
358 AM EDT SAT SEP 24 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATION...FRANKLIN COUNTY

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
5 follow-up statements
893 
WWUS71 KBOX 241802
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
202 PM EDT SAT SEP 24 2016

MAZ004-008-250215-
/O.EXA.KBOX.FR.Y.0008.160925T0600Z-160925T1200Z/
NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...BARRE...FITCHBURG...CHESTERFIELD
202 PM EDT SAT SEP 24 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...INCLUDE NORTHERN WORCESTER AND WESTERN HAMPSHIRE
  COUNTIES. 

* TEMPERATURES...IN THE MID 30S. 

* TIMING...IS FOR EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT 
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ002-003-250215-
/O.CON.KBOX.FR.Y.0008.160925T0600Z-160925T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE
202 PM EDT SAT SEP 24 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

* LOCATIONS...INCLUDE FRANKLIN COUNTY.

* TEMPERATURES...IN THE LOWER 40S.

* TIMING...IS FOR EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT 
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
800 
WWUS71 KBOX 241820
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
220 PM EDT SAT SEP 24 2016

MAZ002>004-008-250230-
/O.CON.KBOX.FR.Y.0008.160925T0600Z-160925T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD
220 PM EDT SAT SEP 24 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

* LOCATIONS...INCLUDE FRANKLIN...NORTHERN WORCESTER...AND WESTERN
  HAMPSHIRE COUNTIES.

* TEMPERATURES...IN THE MID 30S.

* TIMING...IS FOR EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT 
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
721 
WWUS71 KBOX 250155
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
955 PM EDT SAT SEP 24 2016

MAZ002>004-008-251000-
/O.CON.KBOX.FR.Y.0008.160925T0600Z-160925T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD
955 PM EDT SAT SEP 24 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...INCLUDE FRANKLIN...NORTHERN WORCESTER...AND 
  WESTERN HAMPSHIRE COUNTIES.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY TOMORROW MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT 
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
349 
WWUS71 KBOX 250747
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
347 AM EDT SUN SEP 25 2016

MAZ002>004-008-251200-
/O.CON.KBOX.FR.Y.0008.000000T0000Z-160925T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD
347 AM EDT SUN SEP 25 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...INCLUDE FRANKLIN...NORTHERN WORCESTER...AND 
  WESTERN HAMPSHIRE COUNTIES.

* TEMPERATURES...MID TO UPPER 30S.

* TIMING...THROUGH 8 AM.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT 
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
581 
WWUS71 KBOX 251203
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
803 AM EDT SUN SEP 25 2016

MAZ002>004-008-252015-
/O.EXP.KBOX.FR.Y.0008.000000T0000Z-160925T1200Z/
/O.NEW.KBOX.FR.Y.0009.160926T0600Z-160926T1200Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD
803 AM EDT SUN SEP 25 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY.

* LOCATIONS...INCLUDE FRANKLIN...NORTHERN WORCESTER...AND 
  WESTERN HAMPSHIRE COUNTIES.

* TEMPERATURES...MID TO UPPER 30S.

* TIMING...EARLY TOMORROW MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ009-010-252015-
/O.NEW.KBOX.FR.Y.0009.160926T0600Z-160926T1200Z/
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...BLANDFORD...AMHERST...NORTHAMPTON
803 AM EDT SUN SEP 25 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY.

* LOCATION...EASTERN HAMPSHIRE AND WESTERN HAMPDEN COUNTIES.

* TEMPERATURES...MID TO UPPER 30S.

* TIMING...EARLY TOMORROW MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ017-018-252015-
/O.NEW.KBOX.FR.Y.0009.160926T0600Z-160926T1200Z/
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...TAUNTON...BROCKTON
803 AM EDT SUN SEP 25 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY.

* LOCATION...NORTHERN BRISTOL AND WESTERN PLYMOUTH COUNTIES.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY TOMORROW MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE IMPACTED IF NOT
  COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 24, 1:43 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Sep 24, 1:43 AM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
143 AM EDT Sat Sep 24 2016

.SYNOPSIS...
A cold front will cross the region this evening, bringing lower
temperatures. A band of rain showers is also expected behind this
front later this evening into tonight, but amounts will be light.
Cool and dry weather will follow this weekend into early next
week. A slow-moving low pressure and cold front could lead to
some showers late next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
10pm update...
Widespread shra have developed in the deep moisture behind a cold
front which is currently moving into RI/CT and SE MA this hour.
1.5 inch PWATS are enough to allow as much as 0.20-0.30 of total
rainfall as these shra move through. Not as much as is needed of
course, but even this little bit well help. HRRR/RAP capturing
this band well, so POPs were updated toward their solutions. These
should be mostly offshore by about 2AM or so.

Previous discussion...

Short-term guidance, such as the HRRR and RAP,
continues to indicate a higher likelihood of at least some lightly
measuring showers. Will continue with a brief period of likely
PoPs this evening.

Band of rain showers will continue to press from north to south with
band of mid level frontogenesis/moisture behind a cold front. Much
cooler air will continue to work into the region tonight and northeast
winds will be a bit gusty along the coast.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Drier air will move in from the northwest, allowing for skies to
become mostly sunny during the morning. Mostly clear skies
continue through Saturday night.

Below normal temperatures during this time as well. If winds can
diminish enough, there is the remote possibility of some frost
across portions of the east slopes of the Berkshires Saturday
night, particularly in Franklin county. Will need to monitor this,
but think it is a low probability event at this time.

However, a fall-like
atmosphere will be in place with 850T between +3C and +5C. High
temps should still recover well into the 60s to near 70 given lots
of sunshine, but certainly be our first true taste of early fall.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Highlights...
* Dry and cool weather continues through Monday with patchy
  frost possible for some locations Sunday night.
* Precipitation chances increase Monday night thru Wednesday
  night, with a return to seasonable temperatures.

Overview and model preferences...

Omega block over the Mississippi Valley continues to translate east
and gradually deamplify through the middle of the upcoming week.
The 23/12Z model suite begins to diverge around 12Z Monday, with the
ECMWF notably weaker, and thus more progressive, with its handling
of the closed low over the Great Lakes. We leaned toward the slower
and more amplified GFS solution, given the interaction of several
pieces of energy, as the ECMWF may be breaking down the block too
quickly. But confidence in the details is below average, and will
remain so, until the models better resolve competing shortwave
energy interacting with the closed low.

Details...

Sunday and Monday...
Northwest flow aloft will keep the region dry during this time frame,
as Canadian high pressure crests across the region by Monday morning.
Given the combo of a dry airmass in place, as well as a decoupled
boundary layer, we anticipate ideal radiational cooling conditions
to occur Sunday night. Thus, we went below guidance on temperatures,
which may bottom out in the low to mid 30s for portions of the
region.  In particular, the interior locations northwest of the Mass
Pike and I-495, as well as interior southeast Massachusetts, have
the potential for their first frost of the season. Otherwise, there
will be an increase in mid and high level cloudiness on Monday, as
a warm front approaches the region.

Monday night thru Wednesday... There is still uncertainty with the
timing of a cold front during this time frame, with the more
progressive ECMWF keying in on Tuesday  morning, while the GFS holds
off until Wednesday afternoon. We leaned more toward the GFS, and
focused PoPs in the Monday night to Wednesday morning period. We
also kept consistency with the previous forecast, with the greatest
chance of precip focused in the late Tuesday thru early Wednesday
time frame, when the deepest moisture and strongest dynamics
coincide. This system does not have much in the way of moisture to
work with, as Precipitable Water values only rise to 1.5 inches, so
rainfall will be generally light. We also cannot rule out a rumble
of thunder along the south coast Monday night into early Tuesday, as
some elevated instability traverses this area.

Thu and Fri...
Still some uncertainty regarding how quickly the upper low departs
the region. We maintained NIL to low PoPs, especially considering
the amount of moisture along the back side of this feature.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 12Z...Moderate confidence.
Remnant MVFR conditions and -SHRA continue to dissipate and shift
offshore. It should, it should clear most of CT/RI by 08Z, then SE
MA by 10Z with gradual clearing from N-S. Even before full
clearing, CIGS should lift to VFR.

Today through Sunday...High confidence.
Mainly VFR. Near shore wind gusts out of the N-NW 20-25 kt at
times late today and tonight.

KBOS TAF...High confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook /Sunday Night through Wednesday/...

Sun thru Mon...High confidence. Predominantly VFR. Northwest
winds may gust to 25 kt near shore on Sunday.

Mon night thru Wed...Moderate confidence.
Localized MVFR conditions possible in showers, mainly Tue night into
Wed, with uncertainty with regard to timing.  Otherwise VFR.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...High confidence. A strong cold front should result in a
period of northeast wind gusts up to 25 knots, and 3 to 6 foot
seas across our open waters, early this evening into the
overnight hours. Small craft headlines posted for all waters
except Narragansett Bay.

Saturday into Saturday night...High confidence. Leftover 25 kt
wind gusts diminish by mid morning as pressure gradient weakens.
However, small craft headlines will continue across our outer
waters into mid afternoon from leftover swell. These seas should
finally drop below small craft advisory thresholds by late
afternoon. Increasing north to northwest winds with a stronger
surge of colder air over the waters. Not confident there will be a
long period of sub advisory winds. So, will continue the small
craft advisory into Saturday night across the outer coastal
waters.

Outlook /Sunday Night through Wednesday/...

Sunday and Sunday night...High confidence.
Small craft advisory conditions prevail. Northwest wind gusts
around 25 knots Sunday, with seas 5 to 6 feet expected into
Sunday night.

Monday...
Conditions are expected to remain below Small Craft Advisory
criteria with high pressure building over the waters.

Monday night thru Wednesday...
An approaching storm system will lead to a period of southerly flow
over the waters during this time frame. Small Craft Advisory criteria
is possible during this period, however, the timing is uncertain.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for
     ANZ231>235-237-251.
     Small Craft Advisory until 6 AM EDT Sunday for ANZ250-254>256.

&&

SYNOPSIS...Belk/99
NEAR TERM...Belk/Doody
SHORT TERM...Belk
LONG TERM...99
AVIATION...Doody/99
MARINE...Belk/99
Hazardous weather outlook, Sep 23, 4:14 PM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EDT FRI SEP 23 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-242015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
414 PM EDT FRI SEP 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW RISK FOR SOME PATCHY FROST ACROSS THE EAST SLOPES OF THE
BERKSHIRES BOTH SATURDAY NIGHT AND SUNDAY NIGHT ESPECIALLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-242015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
414 PM EDT FRI SEP 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.